Finitude de l'application bicanonique des surfaces de type général
Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 23-51.
@article{BSMF_1985__113__23_0,
     author = {Xiao, Gang},
     title = {Finitude de l'application bicanonique des surfaces de type g\'en\'eral},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {23--51},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     doi = {10.24033/bsmf.2019},
     mrnumber = {87a:14035},
     zbl = {0611.14031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2019/}
}
TY  - JOUR
AU  - Xiao, Gang
TI  - Finitude de l'application bicanonique des surfaces de type général
JO  - Bulletin de la Société Mathématique de France
PY  - 1985
SP  - 23
EP  - 51
VL  - 113
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2019/
DO  - 10.24033/bsmf.2019
LA  - fr
ID  - BSMF_1985__113__23_0
ER  - 
%0 Journal Article
%A Xiao, Gang
%T Finitude de l'application bicanonique des surfaces de type général
%J Bulletin de la Société Mathématique de France
%D 1985
%P 23-51
%V 113
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2019/
%R 10.24033/bsmf.2019
%G fr
%F BSMF_1985__113__23_0
Xiao, Gang. Finitude de l'application bicanonique des surfaces de type général. Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 23-51. doi : 10.24033/bsmf.2019. http://www.numdam.org/articles/10.24033/bsmf.2019/

[1] Artin (M.). - Some numerical criteria for contractibility of curves on algebraic surfaces, Amer. J. Math., vol. 84, 1962, p. 485-496. | MR | Zbl

[2] Artin (M.). - On isolated rational singularities of surfaces, Amer. J. Math., vol. 88, 1966, p. 129-136. | MR | Zbl

[3] Beauville (A.). - Surfaces Algébriques Complexes, astérisque 54, S.M.F., 1978. | Numdam | MR | Zbl

[4] Beauville (A.). - L'application canonique pour les surfaces de type général, Inv. Math., vol. 55, 1979, p. 121-140. | EuDML | MR | Zbl

[5] Benveniste (X). - L'application rationnelle tricanonique des surfaces de type général avec K2 = 2, pg = 0, q = 0, C.R. Acad. Sc. Paris, vol. 286, Série A, 1978, p. 219-221. | MR | Zbl

[6] Berniat (P.). - Sur les surfaces de genre P12 > 0, Ann. Math. Pura Appl., (4) vol. 71, 1966. | Zbl

[7] Bombieri (E.). - The pluricanonical map of a complex surface, Springer Lecture Notes, vol. 155, 1970, p. 35-87. | MR | Zbl

[8] Bombieri (E.). - Canonical models of surfaces of general type, Publication I.H.E.S., n° 42, 1973, p. 171-219. | EuDML | Numdam | MR | Zbl

[9] Bombieri (E.). - Superfici irregulari canoniche e pluricanoniche, Symposia Math., vol. XI, 1973, p. 313-322. | MR | Zbl

[10] Bombieri (E.), Catanese (F.). - The tricanonical map of a surface with K2 = 2, pg = 0, in C.P. Ramanujam, a tribute, Springer 1978. | MR | Zbl

[11] Bombieri (E.), Husemoller (D.). - Classification and embeddings of surfaces, in Algebraic Geometry, Arcata, 1974, p. 329-420, A.M.S. Proc. XXIX. | MR | Zbl

[12] Enriques (F.). - Le superficie algebriche, Zanichelli, 1949. | MR | Zbl

[13] Horikawa (E.). - On deformations of quintic surfaces, Inv. Math., vol. 31, 1975, p. 43-85. | Zbl

[14] Horikawa (E.). - On algebraic surfaces with pencils of curves of genus 2, in Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, p. 79-90, Cambridge, 1977. | MR | Zbl

[15] Miyaoka (Y.). - Tricanonical maps of numerical Godeaux surfaces, Inv. Math., vol. 34, 1976, p. 99-111. | MR | Zbl

[16] Miyaoka (Y.). - On the Chern numbers of surfaces of general type, Inv. Math. vol. 42, 1977, p. 225-237. | MR | Zbl

[17] Miyaoka (Y.). - On numerical Campedelli surfaces, in Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, p. 113-118, Cambridge, 1977. | MR | Zbl

[18] Namikawa (Y.), Ueno (K.). - The complete classification of fibres in pencils of curves of genus two, Manuscripta Math., vol. 9, 1973, p. 143-186. | MR | Zbl

[19] Ogg (A. P.). - On pencils of curves of genus two, Topology, vol. 5, 1966, p. 355-362. | MR | Zbl

[20] Persson (U.). - Double covering and surfaces of general type, Springer Lecture Notes, vol. 687, 1978, p. 168-195. | MR | Zbl

[21] Peters (C. A. M.). - On two types of surfaces of general type with vanishing geometric genus, Inv. Math., vol. 32, 1976, p. 33-47. | MR | Zbl

[22] Peters (C. A. M.). - On certain examples of surfaces with pg = 0 due to Berniat, Nagoya Math. J., vol. 66, 1977, p. 109-119. | MR | Zbl

[23] Ramanujam (C. P.). - Remarks on the Kodaira vanishing theorem, J. of Indian Math. Soc., vol. 36, 1972, p. 41-51. | MR | Zbl

[24] Reid (M.). - Surfaces with pg = 0, K2 = 1, J. Fac. Sci. Univ. Tokyo Sect. I.A. Math., vol. 25, n° 1, 1978, p. 75-92. | MR | Zbl

[25] Reid (M.). - π1 for surfaces with small c21, Springer Lecture Notes, vol. 732, 1978, p. 534-544. | MR | Zbl

[26] Reid (M.). - Surfaces with pg = 0, K2 = 2, à paraître. | Zbl

Cited by Sources: